CureZone   Log On   Join
Re: Reduce dosage!
 
haakon Views: 3,249
Published: 15 years ago
 
This is a reply to # 807,922

Re: Reduce dosage!


Hello kozmo,

I experienced the same thing when I first started with the GCG. My advice is to reduce the dosage till you find a level that makes you feel good. Youíre supposed to feel better from the GCG, not worse. If you get pain itís a certain sign that you take too much.

Now, a year and over 20 flushes later, I have gradually been able to increase the dosage without feeling discomfort, but I still donít take a full tablespoon as recommended. There have been periods when my liver was so overworked that I couldnít take GCG at all.

Also be cautious with mixing GCG with other liver stimulating herbs, as it can be to strong for the liver. More is not necessarily better.


Haakon
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.813 sec, (1)